# SDR 98ZZZM72

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rivet
- Condition: Sheared
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD SHEARING TOP SIDE OF RIB LE ABOVE NR 3 PYLON MARKED.  REPLACED RIVET.
